Some results on Colombeau product of distributions

Miteva, Marija and Jolevska-Tuneska, Biljana (2012) Some results on Colombeau product of distributions. Advances in Mathematics: Scientific Journal, 1 (2). pp. 121-126. ISSN 1857-8365

This is the latest version of this item.

[img]
Preview
Text
__ugd.edu.mk_private_UserFiles_marija.nikolovska_Desktop_AMSJ_Vol1_N2_8.pdf

Download (212Kb) | Preview
Official URL: http://research-publication.com/articles/AMSJ/2012...

Abstract

In this paper some results on singular products of distributions are derived. The results are obtained in Colombeau algebra of generalized functions, which is most relevant algebraic construction for tackling nonlinear problems of Schwartz distributions.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Marija Miteva
Date Deposited: 01 Sep 2014 08:03
Last Modified: 01 Sep 2014 08:03
URI: http://eprints.ugd.edu.mk/id/eprint/10797

Available Versions of this Item

Actions (login required)

View Item View Item